Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 296, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Interaction de deux chocs pour un système de deux lois de conservation, en dimension deux d’espace
Guy Métivier.
Trans. Amer. Math. Soc. 296 (1986), 431-479
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846593
Peano arithmetic and hyper-Ramsey logic
James H. Schmerl.
Trans. Amer. Math. Soc. 296 (1986), 481-505
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846594
Hypothesis testing in integral geometry
Peter Waksman.
Trans. Amer. Math. Soc. 296 (1986), 507-520
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846595
The Riemann hypothesis and the Turán inequalities
George Csordas, Timothy S. Norfolk and Richard S. Varga.
Trans. Amer. Math. Soc. 296 (1986), 521-541
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846596
Equivariant intersection forms, knots in $S^{4}$, and rotations in $2$-spheres
Steven P. Plotnick.
Trans. Amer. Math. Soc. 296 (1986), 543-575
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846597
On the depth of the symmetric algebra
J. Herzog, M. E. Rossi and G. Valla.
Trans. Amer. Math. Soc. 296 (1986), 577-606
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846598
The dual of the Bergman space $A^{1}$ in symmetric Siegel domains of type $II$
David Békollé.
Trans. Amer. Math. Soc. 296 (1986), 607-619
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846599
The Bergman projection of $L^{∞}$ in tubes over cones of real, symmetric, positive-definite matrices
David Békollé.
Trans. Amer. Math. Soc. 296 (1986), 621-639
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846600
On the homology of associative algebras
David J. Anick.
Trans. Amer. Math. Soc. 296 (1986), 641-659
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846601
On secondary bifurcations for some nonlinear convolution equations
F. Comets, Th. Eisele and M. Schatzman.
Trans. Amer. Math. Soc. 296 (1986), 661-702
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846602
Optimal-partitioning inequalities for nonatomic probability measures
John Elton, Theodore P. Hill and Robert P. Kertz.
Trans. Amer. Math. Soc. 296 (1986), 703-725
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846603
Playful Boolean algebras
Boban Veličković.
Trans. Amer. Math. Soc. 296 (1986), 727-740
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846604
Brownian motion at a slow point
Martin T. Barlow and Edwin A. Perkins.
Trans. Amer. Math. Soc. 296 (1986), 741-775
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846605
On the covering dimension of the set of solutions of some nonlinear equations
P. M. Fitzpatrick, I. Massabò and J. Pejsachowicz.
Trans. Amer. Math. Soc. 296 (1986), 777-798
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846606
Distant future and analytic measures
Jun-ichi Tanaka.
Trans. Amer. Math. Soc. 296 (1986), 799-814
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846607
Stable finitely homogeneous structures
G. Cherlin and A. H. Lachlan.
Trans. Amer. Math. Soc. 296 (1986), 815-850
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846608
Word maps, isotopy and entropy
David Fried.
Trans. Amer. Math. Soc. 296 (1986), 851-859
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 846609